| Catalog Number |
6721-0535 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
02/14/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It is reported by counsel that claimant underwent right tha on (b)(6) 2013 and was implanted with a lfit anatomic v40 femoral head and accolade ii hip stem.Subsequently he developed persistent pain which allegedly was painful with walking, with weightbearing and had pain with range of motion in his hip.He was revised on (b)(6) 2020, and intraoperatively the surgeon noted cheesy paste-like material in his joint and some metallosis between the femoral head and the trunnion.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.